Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes.
Available in kid-friendly bubble gum flavor, this children’s allergy liquid is both alcohol-and dye-free and is intended for ages 6 to 11.
Active ingredient (in each 5 mL): Diphenhydramine HCl 12.5 mg (antihistamine).
Inactive ingredients: anhydrous citric acid, carboxymethylcellulose sodium, flavors, glycerin, purified water, saccharin sodium, sodium benzoate, sodium citrate, sorbitol solution.
Use only as directed